# SDR SWAA086765

- Difficulty date: December 3, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 7373T0
- Aircraft serial: 23838
- Aircraft time: 65,930 hours, 51,547 cycles
- Engine: Cfmint CFM563B1US
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Motor
- Part number: 328255621
- Part serial: 21624C
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED OTS CHECK, FOUND NR 1 ENG UNABLE TO MAKE CLIMB POWER.  REMOVED AND REPLACED VBV GEAR DRIVE MOTOR ASSY PER MM.
